`a`

Existence and uniqueness of solutions of a system of nonlinear PDE for phase transitions with vector order parameter

Pages: 652 - 661, Issue Special, August 2005

 Abstract        Full Text (188.9K)              

Emil Minchev - Department of Applied Physics, School of Science and Engineering, Waseda University, 3-4-1 Okubo, Shinjuku-ku, Tokyo 169-8555, Japan (email)

Abstract: The paper deals with existence and uniqueness of solutions for a system of nonlinear PDE's which describes phase transition models with vector order parameter.

Keywords:  nonlinear PDEs, existence and uniqueness of solutions, subdifferential, hysteresis, vector order parameter.
Mathematics Subject Classification:  Primary: 35R70, 35K50; Secondary: 74N30.

Received: June 2004;      Revised: February 2005;      Published: September 2005.